# SDR MALA040825

- Difficulty date: November 16, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 340B453
- Aircraft time: 14,231 hours, 15,376 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6Y/4Y INSPECTION IN LAN, SEAT TRACK LBL18.5 CORRODED AT STA 302.  MAINTENANCE REPLACED SEAT TRACK FROM STA 297 TO STA 330 IAW MESABA EO NR S53060.  REFER TO NRC NR 127285 FOR ADDITIONAL INFORMATION.  AIRCRAFT RETURNED TO SERVICE 11/18/04.
